# SDR 0400369911

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 84,986 hours, 94,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cargo Door Warn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE AFT CARGO DOOR OPEN WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  THE TAKEOFF WAS SAFELY ABORTED AT ABOUT 130 KTS AND THE AIRCRAFT EXITED THE RUNWAY WITHOUT INCIDENT.  THE WARNING INDICATION EXTINGUISHED AS THE AIRCRAFT TURNED ONTO THE TAXIWAY.  MAINTENANCE INSPECTED THE SECURITY OF THE DOOR AND PLACED THE SYSTEM ON MEL.  LATER, THE AFT CARGO DOOR STRIKER PAD WAS READJUSTED AND THE MEL WAS REMOVED.  THE AIRCRAFT RETURNED TO SERVICE.
